# SDR AALA202411181305

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N959XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8829
- Aircraft time: 14,714 hours, 3,784 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT-HAND AFT EMERGENCY EXIT DOOR NITROGEN BELOW CHECK LIMITS. SERVICED #3 RIGHT-HAND AFT EMERGENCY EXIT DOOR PER AMM 52-10-00-614-001.
